Childrens Advil relieves fevers for up to 8 hours, so your kid can get
back to being a kid. And it comes in a great-tasting flavour, so it goes
down without a fuss! Ages 2-12.
Temporarily reduces fever and relieves minor aches and pain due to: immunization; earache; colds; sore throat.
Ibuprofen 100 mg per 5 mL; Fever reducer/Pain reliever
Citric acid, disodium EDTA, FD&C red No. 40, flavour, glycerin, microcrystalline cellulose, polysorbate 80, sodium benzoate, sodium carboxymethylcellulose, sorbitol, sucrose, water, xanthan gum.
possible, weigh your child to calculate the correct dosage; otherwise
use your childs age. Shake well and ensure that all the contents of the
dosage cup are taken. Doses may be repeated every 6-8 hours while
symptoms persist, up to 3 doses a day, or as directed by a doctor.
Children over 12 and adults may take up to 4 teaspoons (20 mL), every 4
hours up to 3 times daily. Please read all instructions prior to use.
Keep out of reach of children. Consult a doctor if the pain or fever
persists for more than 3 days. Do not use if child has kidney or liver
disease or is dehydrated (significant fluid loss) due to vomiting,
diarrhea or lack of fluid intake. Do not use for stomach pain unless
directed by a doctor. If stomach upset occurs while taking this product,
give with food or milk. Do not exceed the recommended dose unless
advised by a doctor. Pregnant and nursing women should consult a doctor
before taking this product.
Do not give to
children taking acetylsalicylic acid (ASA) or other products containing
ibuprofen, or to anyone who has had an allergic reaction (difficulty in
breathing, swelling, hives, asthma or shock) after using ASA, other
salicylates or anti-inflammatory drugs or any of the listed ingredients.
Before use consult a doctor or pharmacist if your child has peptic
ulcers, high blood pressure, heart failure, is under a doctors care for
any serious condition, or is taking any other drug. Stop use and call
your doctor if:
Your child does not get any relief within 24 hours.
The pain or fever persists for more than three days.
Redness or swelling is present in the painful area.
Sore throat is severe, lasts for more than two days or occurs with fever or headache.
child has had side effects (such as abdominal pain, heartburn, nausea
or vomiting, bloating, diarrhea or constipation, ringing in the ears,
dizziness or any change in vision, fluid retention, itching or skin
rashes) from using fever reducers or pain relievers.
In case of overdose, call a doctor or poison control centre at once even if there are no symptoms.
We are only able to ship this item to Canadian customers.